English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Wick calculus

Wurm, A., & Berg, M. (2008). Wick calculus. American Journal of Physics, 76(1), 65-72. doi:10.1119/1.2805232.

Item is

Files

show Files
hide Files
:
AJP76-65.pdf (Publisher version), 2MB
Name:
AJP76-65.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Wurm, Alexander1, Author
Berg, Marcus2, Author
Affiliations:
1External Organizations, , , ou_persistent22              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: In quantum field theory the “normal ordering” of operators is routinely used, which amounts to shuffling all creation operators to the left. Potentially confusing is the occurrence in the literature of normal-ordered functions, sometimes called “Wick transforms.” In this paper, we introduce the reader to some basic results, ideas, and mathematical subtleties about normal ordering of operators and functions. The intended audience are instructors of quantum field theory and researchers who are interested but not specialists in mathematical physics.

Details

show
hide
Language(s):
 Dates: 2008-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1119/1.2805232
eDoc: 374030
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: American Journal of Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 76 (1) Sequence Number: - Start / End Page: 65 - 72 Identifier: ISSN: 0002-9505